# SDR SWAA2024022957235

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 4,253 hours, 2,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Rows 4-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS ROW 4-9; ON F/O SIDE INOP SIDEWALL LIGHTS ROW 4-9 ON F/O SIDE INOP.  R&R ROW 4 R/H SIDEWALL LIGHT ASSEMBLY IAW AMM 33-21-00. OPS CHECK NORMAL.
